MathSciNet Relay Station
MathSciNet bibliographic data
MR1847365 93D05 (93C23)
Gu, Keqin A further refinement of discretized Lyapunov functional method for the stability of time-delay systems. Internat. J. Control 74 (2001), no. 10, 967–976.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement